Colorado, 2011

Flash Flood and Hail in Colorado, July 14, 2011

July 14, 2011 · NWS BOU · 13 events in 4 counties and zones

Severe thunderstorms in the Denver Metropolitan area produced very heavy rain, large hail and damaging winds. The strong winds toppled a few trees and the heavy rain caused street flooding and minor flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$60,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

Severe thunderstorms in the Denver Metropolitan area produced very heavy rain, large hail and damaging winds. The strong winds toppled a few trees and the heavy rain caused street flooding and minor flash flooding. Several cars were stranded at the intersection of Santa Fe Drive and Oxford, and near Broadway and U.S. Highway 285. A 16-yr old teenager was seriously injured when he tried to retrieve a ball along the banks of West Toll Gate Creek. He was pulled from the swollen creek and died several days later. Hail up to quarter size was also reported around the area. The thunderstorms also produced frequent lightning. One strike sparked a fire at Aspen Academy, a private school in Greenwood Village. Most of the damage was confined to the roof and attic.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jul 14, 11:58 AM MST, 32 minutes earlier.

Area forecast discussion, Jul 14, 11:58 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
1258 PM MDT THU JUL 14 2011

.UPDATE...

&&

.SHORT TERM...STORMS HAVE DEVELOPED MORE QUICKLY THEN EXPECTED OVER THE
FOOTHILLS WITH SOME TRAINING ECHOES ALREADY TAKING PLACE SO THE
FLASH FLOOD WATCH WAS MOVED UP TO START AT NOON FOR THE FOOTHILLS
AND ADJACENT PLAINS. ACARS SOUNDINGS INDICATE THE PLAINS STILL
NEED TO HEAT UP TO 90 OR SO TO REACH CONVECTIVE TEMPERATURE SO
HAVE KEPT THE FLASH FLOOD WATCH AS IS THERE. SOME STORMS COULD
BECOME SEVERE COMING OFF THE FOOTHILLS EVEN OVER THE NEXT COUPLE
OF HOURS. STILL EXPECTING AN INCREASE IN TOTAL PRECIPITABLE WATER
AS MORE MOISTURE COMES NORTH OUT OF NM AND HAVE INDEED SEEN
INCREASE OVER THE LAST COUPLE OF HOURS AT MOST SITES.

.AVIATION...MAY NEED TO MOVE UP THE START TIME FOR TSTMS
ESPECIALLY AT APA AND BJC AND MAYBE BY AN HOUR OR TWO EVEN AT DIA.

&&

.HYDROLOGY...SO FAR THE TRAINING ECHOES HAVE BEEN ALIGNED BETWEEN
THE BURN AREAS BUT NEW DEVELOPMENT TO THE WEST IS THREATENING THE
FOUR MILE BURN AREA SO WARNING UPCOMING THERE.

&&

.PREV DISCUSSION... /ISSUED 405 AM MDT THU JUL 14 2011/

SHORT TERM...IT LOOKS LIKE ANOTHER LATE AFTERNOON AND EVENING
FILLED WITH THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA.  WATER
VAPOR PICTURES SHOW A NEW SURGE OF MID-LEVEL MOISTURE MOVING
NORTHWARD OUT OF NEW MEXICO THIS MORNING.  AN UPPER LEVEL HIGH
REMAINS OVER TEXAS WITH MOIST SOUTHWESTERLY FLOW CONTINUING ACROSS
COLORADO.  AT LOWER LEVELS...HIGH PRESSURE ON THE PLAINS AND LOW
PRESSURE OVER WESTERN AND CENTRAL COLORADO WILL KEEP WEAK
SOUTHEASTERLY FLOW GOING ACROSS EASTERN COLORADO.  DAYTIME HEATING
WILL AGAIN BE SUFFICIENT TO DE-STABILIZE THE MOIST AIRMASS LATE IN
THE DAY.  QPF FIELDS FROM THE NAM AND GFS BOTH SHOW CONVECTIVE
PRECIPITATION DEVELOPING AND SPREADING ACROSS NORTHEAST COLORADO
AFTER 00Z.  THIS AFTERNOON WILL ALSO FEATURE A 60 KNOT UPPER LEVEL
JET ARCING OVER NORTHWEST COLORADO WHICH MAY HELP STORMS TO ORGANIZE
IN A TRAINING PATTERN THROUGH THE EVENING.  MODEL SOUNDINGS AGAIN
SHOW PRECIPITABLE WATER VALUES IN EXCESS OF AN INCH ACROSS NORTHEAST
COLORADO WITH CAPE VALUES GREATER THAN 1000 J/KG.  DEW POINTS WILL
AGAIN BE IN THE UPPER 50S AND LOWER 60S...HELPING TO FUEL THE  LATE
AFTERNOON AND EVENING CONVECTION AND MAKING THE SHOWERS EFFICIENT
PRODUCERS OF RAINFALL.  LOW AND MID LEVEL WINDS WILL NOT BE THAT
STRONG...AND MODEL SOUNDINGS SHOW STORM MOTIONS BETWEEN 5 AND 15
KNOTS.  SOIL CONDITIONS ACROSS MUCH OF THE FORECAST AREA ARE ALSO
NEAR SATURATION DUE TO REPEATED ROUNDS OF SHOWERS OVER THE PAST
WEEK.  THE COMBINATION OF SLOW MOVING STORMS...CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL...AND THE ANTECEDENT SOIL CONDITIONS MAKE IT
NECESSARY FOR A FLASH FLOOD WATCH FOR THE FOOTHILLS AND MOST OF THE
PLAINS.  WILL RUN THE WATCH FROM 3 PM THROUGH MIDNIGHT.

LONG TERM...LITTLE TO ADD TO THE PREVIOUS FORECASTS.  A WEAK
SOUTHERLY FLOW WILL CONTINUE OVER COLORADO FRIDAY THROUGH SUNDAY.
THE UPPER LEVEL RIDGE WILL BE CENTERED OVER EASTERN KANSAS AND
MISSOURI ON FRIDAY...AND APPEARS TO SHIFT SLIGHTLY WESTWARD BY EARLY
NEXT WEEK.  WEAK DISTURBANCES MIGRATING AROUND THE RIDGE THROUGH
THIS WEAK FLOW WILL BE DIFFICULT TO DETECT...BUT WILL ELEVATE THE
THUNDERSTORM POTENTIAL WHEN THEY MIGRATE ACROSS THE CWFA.  AS FAR AS
THE MSTR IS CONCERNED...THE 00Z NAM12 SOUNDINGS ARE PROGGED TO BE
DRIER AT DENVER AND LIMON I HAD A HARD TIME BELIEVING THE MID 40S
DEWPOINTS DEPICTED IN THE SOUNDINGS.  SREF STILL MAINTAINS DEWPOINTS
IN THE 50S...AND THIS SEEMS MORE BELIEVABLE CONSIDERING HOW
SATURATED THE SOILS HAVE BECOME OVER THE LAST SEVERAL DAYS AND THE
WEAK AND RELATIVELY MOIST FLOW ALOFT.  WITH THIS IN MIND...THE FCST
SOUNDINGS ON FRIDAY SHOULD CHANGE VERY LITTLE.  WITH DEWPOINTS
MODIFIED IN THE 50S...THE PRECIPITABLE WATER VALUES FROM THE NAM12
SOUNDINGS SHOULD STILL OVER ONE INCH WITH CAPES FM 1000-2000 J/KG...
WET MICROBURSTS WITH LOCALLY HEAVY RAIN AND STRONG WINDS THE MAIN
ISSUES.  ALTHOUGH THERE MAY BE SOME DRYING IT WILL NOT BE
SIGNIFICANT.  THEREFORE SEE NO REASON TO ALTER THE GRIDS FOR
SATURDAY AND BEYOND WITH A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.

AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE LATE
AFTERNOON.  MVFR AND POSSIBLY IFR CIGS AND VSBYS ARE EXPECTED AFTER
22Z AND THROUGH THE EVENING AS THUNDERSTORMS MOVE ACROSS THE METRO
AREA.  THUNDERSTORMS WILL CONTAIN LOCALLY HEAVY RAINS...BUT MAY ALSO
PRODUCE HAIL AND GUSTY OR DAMAGING WINDS.  THUNDERSTORM ACTIVITY
OVER THE METRO AREA MAY AGAIN CONTINUE THROUGH 05Z.  STORMS WILL
ALSO MOVE THROUGH THE WESTER APPROACH GATES DURING THE AFTERNOON AND
THROUGH THE EASTERN GATES LATER IN THE EVENING.

HYDROLOGY...SNOWMELT RUNOFF CONTINUES TO KEEP THE FRASER RIVER AND
THE UPPER COLORADO RUNNING AT OR JUST ABOVE BANKFULL IN GRAND
COUNTY.  IN SUMMIT COUNTY...THE BLUE RIVER HAS BEEN RUNNING NEAR
BANKFULL BECAUSE OF SNOWMELT AND RECENT HEAVY RAINS.  SOME
IMPROVEMENT IS EXPECTED OVER THE NEXT COUPLE DAYS SINCE HEAVY RAIN
SHOWERS HAVE NOT OCCURRED SINCE EARLIER IN THE WEEK.

IN THE FOURMILE BURN AREA...A PAIR OF THUNDERSTORMS MOVED OVER THE
BURN AREA WEDNESDAY EVENING.  THE FIRST THUNDERSTORM PRODUCED
RAINFALLS BETWEEN .80 AND 1.40 INCHES IN 30 TO 45 MINUTES.  CREEKS
IN THE BURN AREA HAD RAPID RESPONSES.  DEBRIS FLOWS AND SOME ROAD
WASHOUTS OCCURRED.  ANOTHER TUNDERSTORM LATER IN THE EVENING
PRODUCED AROUND A QUARTER OF AN INCH IN 15 MINUTES.  CREEKS ROSE
RAPIDLY AND ADDITIONAL DEBRIS FLOWS WERE OBSERVED.  WITH SOIL
CONDITIONS NEAR SATURATION TODAY...ADDITIONAL THUNDERSTORMS MOVING
OVER THE BURN AREA WILL CONTINUE CAUSING ADDITIONAL DEBRIS FLOWS AND
RAPID RISES IN CREEK LEVELS.

A FLASH FLOOD WATCH WILL BE IN EFFECT THIS AFTERNOON AND EVENING FOR
THE FOOTHILLS AND MUCH OF THE PLAINS BECAUSE SOIL CONDITIONS ACROSS
MUCH OF THE FORECAST AREA ARE NEAR SATURATION BECAUSE OF RAINFALLS
THAT HAVE OCCURRED EACH DAY FOR THE PAST WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ035-036-
038>041.

FLASH FLOOD WATCH FROM 3 PM MDT UNTIL MIDNIGHT MDT TONIGHT FOR
COZ042>046-048.

&&

SHORT TERM...SZOKE
LONG TERM....COOPER
AVIATION...SZOKE
Hazardous weather outlook, Jul 14, 9:42 AM MST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1042 AM MDT THU JUL 14 2011

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1042 AM MDT THU JUL 14 2011

...FLASH FLOOD WATCH IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND
MUCH OF NORTHEAST COLORADO THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL FLOW ALOFT CONTINUES OVER COLORADO WITH SOME INCREASE IN
MOISTURE MOVING NORTHWARD FROM NEW MEXICO FOR THIS AFTERNOON AND
EVENING.  IN ADDITION LOW LEVEL MOISTURE REMAINS IN PLACE WITH SOUTH
TO SOUTHEASTERLY FLOW ACROSS THE PLAINS.  WITH THIS COMBINATION
ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP
ACROSS NORTHEAST COLORADO AS TEMPERATURES RISE ABOVE 90 ON THE
PLAINS.  SEVERE STORMS ARE ALSO POSSIBLE...SIMILAR TO
YESTERDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
ALTHOUGH THE THUNDERSTORMS ARE EXPECTED TO KEEP MOVING AT ABOUT 15
TO 20 MPH FROM THE SOUTHWEST THEY WILL STILL BE CAPABLE OF PRODUCING
ONE TO TWO INCHES OF RAINFALL IN 30 TO 45 MINUTES.  THE COMBINATION
OF LOCALLY HEAVY RAINFALL AND MOIST SOIL CONDITIONS WILL PRODUCE A
THREAT OF FLASH FLOODING.  A FLASH FLOOD WATCH WILL BE IN EFFECT FOR
THE FRONT RANGE FOOTHILLS AND MOST OF THE NORTHEAST PLAINS FROM 3 PM
THROUGH MIDNIGHT.

THE FLASH FLOOD WATCH WILL INCLUDE THE FOURMILE BURN AREA OF CENTRAL
BOULDER COUNTY.  SATURATED SOIL CONDITIONS EXIST IN THE FOURMILE
BURN AREA DUE TO RAINFALL LAST EVENING.  ANY THUNDERSTORMS THAT MOVE
OVER THE BURN AREA THIS AFTERNOON OR EVENING WILL PRODUCE RAPID
RISES ON CREEKS ALONG WITH DEBRIS FLOWS AND ROCK SLIDES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LITTLE CHANGE IN THE WEATHER PATTERN IS EXPECTED.  THERE WILL BE A
CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE
FORECAST AREA.  THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE WET
MICROBURSTS PRODUCING LOCALLY HEAVY RAIN AND STRONG WINDS.
TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS THROUGH EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

SZOKE/ENTREKIN

In the hours before

Special weather statement, Jul 14, 12:10 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
110 PM MDT THU JUL 14 2011

COZ034-036-141945-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
110 PM MDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EXTREME NORTHEASTERN PARK COUNTY
  CENTRAL JEFFERSON COUNTY
  SOUTHEASTERN GILPIN COUNTY
  SOUTHEASTERN CLEAR CREEK COUNTY

AT 110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 3 MILES SOUTH OF FLOYD HILL...OR 24 MILES WEST OF DENVER...
MOVING EAST AT 10 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WHITE RANCH
OPEN SPACE...RED ROCKS PARK...KITTREDGE...INDIAN HILLS...IDLEDALE...
FLOYD HILL...EVERGREEN...BROOKVALE...BERGEN PARK AND SOUTHWESTERN
GOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3987 10530 3962 10518 3956 10544 3957 10546
      3976 10548
TIME...MOT...LOC 1910Z 250DEG 9KT 3968 10541

The radar

The Denver radar (KFTG), 72 km away, was scanning. The volume nearest the first event began at 19:27 UTC.

Open the radar archive at this moment

Event by event

7 hail, 4 thunderstorm wind, 1 flash flood, 1 lightning. Local standard time, as filed.

Hail, Jefferson

When
July 14, 12:30 PM MST
Where
Jefferson County, 2.24 mi WSW of Evergreen
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.620, -105.360

Hail, Jefferson

When
July 14, 12:32 PM MST
Where
Jefferson County, 1.06 mi W of Wah Keeney Park
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.650, -105.350

Hail, Douglas

When
July 14, 1:00 PM MST
Where
Douglas County, Greenland
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
39.150, -104.830

Thunderstorm Wind, Douglas

When
July 14, 1:00 PM MST
Where
Douglas County, Greenland
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
39.150, -104.830

A wet microburst toppled a large tree.

Hail, Douglas

When
July 14, 1:47 PM MST
Where
Douglas County, 3.81 mi NNE of Acequia
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.550, -104.970

Thunderstorm Wind, Arapahoe

When
July 14, 1:55 PM MST
Where
Arapahoe County, 0.53 mi W of Englewood
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.650, -104.990

A wet microburst below a 40-ft tree on to a home. Several power line near Clarkson and Lehigh were also downed.

Hail, Arapahoe

When
July 14, 2:05 PM MST
Where
Arapahoe County, 1.38 mi S of Sullivan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.600, -104.870

Thunderstorm Wind, Arapahoe

When
July 14, 2:15 PM MST
Where
Arapahoe County, 0.53 mi W of Englewood
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.650, -104.990

Strong thunderstorm winds downed a 50-ft tree near Hampton and Broadway.

Hail, Arapahoe

When
July 14, 2:20 PM MST
Where
Arapahoe County, 2.81 mi N of Skyline
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.720, -104.860

Flash Flood, Arapahoe

When
July 14, 2:22 PM MST to 4:32 PM MST
Where
Arapahoe County, 4.6 mi NNW of Skyline to 1.67 mi NW of Skyline
Cause
Heavy Rain
Injuries
0 direct, 1 indirect
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
39.745, -104.889

Hail, Arapahoe

When
July 14, 2:30 PM MST
Where
Arapahoe County, 1.74 mi NE of Skyline
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
39.700, -104.850

Thunderstorm Wind, Denver

When
July 14, 3:01 PM MST
Where
Denver County, 12.49 mi NNE of Lowry Afb
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
39.870, -104.670

Lightning, Arapahoe

When
July 14, 4:20 PM MST
Where
Arapahoe County, Greenwood Vlg
Property damage
$50,000
Reported by
Newspaper
Coordinates
39.620, -104.930

Lightning struck a school.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2011Every state in 2011This day in weather historyWarnings in Colorado, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 320143, 320142, 320141, 320150, 320140, 320149, 320146, 320147, 320144, 338813, 320145, 320148, 331584.